# SDR AALA200802440

- Difficulty date: September 25, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N292AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49304
- Aircraft time: 68,506 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 20032
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT ROWS 1 TO 25 INOPERATIVE.  REPLACED BATTERY PACK AT FORWARD DOOR FOR EMERGENCY LIGHTS AT SEAT ROWS 1 TO 25.  SYSTEM GROUND CHECKED NORMAL OPS.
